# SDR AALA991769

- Difficulty date: November 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49297
- System (JASC): 2430 · DC Generating System
- Part: Rectifier
- Part number: 6RW176YN3
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CR
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

ORD - FLT 2378 - EN ROUTE DFW-ORD, NUMBER ONE LOAD INDICATOR READ ZERO LOAD AND NUMBER TWO LOAD INDICATOR READ .8 LOAD.  BURNING SMELL NOTED AND DC BUS TIE WAS CLOSED.  SMELL DISSIPATED AND K1 CIRCUIT BREAKER WAS POPPED.  REPLACED NUMBER 1 TRANSFORMER RECTIFIER.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
